# SDR DALA2024081908278

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 30,458 hours, 3,862 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 O2 MASK IN LAV 4R DROPPED ON CLIMB OUT. CORRECTIVE ACTION: INSPECTED & RE-STOW O2 MASK. REF A330 AMM 35-21. OK FOR SVC. (5581680)
